# SDR TWAA0013610

- Difficulty date: August 19, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- Aircraft time: 60,881 hours, 16,048 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FUSELAGE SKIN SUFFERED A 3 BY 12 INCH PUNCTURE IN A DENTED AREA 17 INCHES HIGH BY 12 INCHES WIDE, STA 400 TO 412, STRINGER 32R TO 2 INCHES BELOW 34R.  CUT OUT DAMAGED AREA 7 INCHES BY 13 INCHES.  INSTALLED EXTERNAL DOUBLER REPAIR PER SRM 53-00-01, FIG 201 PAGE 1 TO 6.  CHECK-C 11-5-99 LAX.
